... starting to feel suicidal. is anyone going through the same thing? need to talk to somebody
a neurologist prescribed clonazepam for restless legs syndrome, afte 2 years the restless legs got worse and the clonazepam wasn't strong enough. i asked my gp to prescribe a different medication. she did but did not tell me about the clonazepam withdrawal. for the next 8 days i went into a devastating, near fatal withdrawal. my gp did not know what was wrong with me and i could get no help. she gave me some diazepam and i was able to figure out what was wrong and the only way to stop the seizures, the desperate need to kill myselft and the psychosis was to go back on clonazepam. the withdrawal stopped but the trauma and mental damage has become permanent.
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Aug 2010 • 6 answers
Posted 3 Mar 2011 • 5 answers
Posted 23 Jan 2013 • 4 answers
Posted 16 Sep 2014 • 2 answers
Posted 23 Mar 2016 • 0 answers